Table of Contents
ISRN Mathematical Analysis
Volume 2012 (2012), Article ID 904169, 31 pages
http://dx.doi.org/10.5402/2012/904169
Research Article

Convergence and Divergence of Higher-Order Hermite or Hermite-Fejér Interpolation Polynomials with Exponential-Type Weights

1Department of Mathematics Education, Sungkyunkwan University, Seoul 110-745, Republic of Korea
2Science Division, Center for General Education, Aichi Institute of Technology, Yakusa-cho, Toyota 470-0392, Japan
3Department of Mathematics, Meijo University, Nagoya 468-8502, Japan

Received 30 December 2011; Accepted 26 February 2012

Academic Editors: B. Ricceri and W. Yu

Copyright © 2012 Hee Sun Jung et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Kanjin and R. Sakai, β€œPointwise convergence of Hermite-Fejér interpolation of higher order for Freud weights,” The Tohoku Mathematical Journal, vol. 46, no. 2, pp. 181–206, 1994. View at Publisher Β· View at Google Scholar
  2. Y. Kanjin and R. Sakai, β€œConvergence of the derivatives of Hermite-Fejér interpolation polynomials of higher order based at the zeros of Freud polynomials,” Journal of Approximation Theory, vol. 80, no. 3, pp. 378–389, 1995. View at Publisher Β· View at Google Scholar
  3. D. S. Lubinsky, β€œHermite and Hermite-Fejér interpolation and associated product integration rules on the real line: the L1 theory,” Journal of Approximation Theory, vol. 70, no. 3, pp. 284–334, 1992. View at Publisher Β· View at Google Scholar
  4. T. Kasuga and R. Sakai, β€œUniform or mean convergence of Hermite-Fejér interpolation of higher order for Freud weights,” Journal of Approximation Theory, vol. 101, no. 2, pp. 330–358, 1999. View at Publisher Β· View at Google Scholar
  5. T. Kasuga and R. Sakai, β€œOrthonormal polynomials with generalized Freud-type weights,” Journal of Approximation Theory, vol. 121, no. 1, pp. 13–53, 2003. View at Publisher Β· View at Google Scholar
  6. T. Kasuga and R. Sakai, β€œOrthonormal polynomials for generalized Freud-type weights and higher-order Hermite-Fejér interpolation polynomials,” Journal of Approximation Theory, vol. 127, no. 1, pp. 1–38, 2004. View at Publisher Β· View at Google Scholar
  7. T. Kasuga and R. Sakai, β€œOrthonormal polynomials for Laguerre-type weights,” Far East Journal of Mathematical Sciences, vol. 15, no. 1, pp. 95–105, 2004. View at Google Scholar
  8. T. Kasuga and R. Sakai, β€œConditions for uniform or mean convergence of higher order Hermite-Fejér interpolation polynomials with generalized Freud-type weights,” Far East Journal of Mathematical Sciences, vol. 19, no. 2, pp. 145–199, 2005. View at Google Scholar
  9. A. L. Levin and D. S. Lubinsky, Orthogonal Polynomials for Exponential Weights, Springer, New York, NY, USA, 2001.
  10. H. S. Jung and R. Sakai, β€œSpecific examples of exponential weights,” Korean Mathematical Society, vol. 24, no. 2, pp. 303–319, 2009. View at Publisher Β· View at Google Scholar
  11. H. S. Jung and R. Sakai, β€œThe Markov-Bernstein inequality and Hermite-Fejér interpolation for exponential-type weights,” Journal of Approximation Theory, vol. 162, no. 7, pp. 1381–1397, 2010. View at Publisher Β· View at Google Scholar
  12. R. Sakai, β€œHermite-Fejér interpolation,” in Approximation Theory, vol. 58, pp. 591–601, North-Holland, Amsterdam, The Netherlands, 1990. View at Google Scholar
  13. R. Sakai, β€œThe degree of approximation of differentiable functions by Hermite interpolation polynomials,” Acta Mathematica Hungarica, vol. 58, no. 1-2, pp. 9–11, 1991. View at Publisher Β· View at Google Scholar
  14. R. Sakai, β€œHermite-Fejér interpolation prescribing higher order derivatives,” in Progress in Approximation Theory, pp. 731–759, Academic Press, Boston, Mass, USA, 1991. View at Google Scholar
  15. R. Sakai, β€œCertain bounded Hermite-Fejer interpolation polynomials operator,” Acta Mathematica Hungarica, vol. 59, pp. 111–114, 1992. View at Google Scholar
  16. R. Sakai and P. Vértesi, β€œHermite-Fejér interpolations of higher order. III,” Studia Scientiarum Mathematicarum Hungarica, vol. 28, no. 1-2, pp. 87–97, 1993. View at Google Scholar
  17. R. Sakai and P. Vértesi, β€œHermite-Fejér interpolations of higher order. IV,” Studia Scientiarum Mathematicarum Hungarica, vol. 28, no. 3-4, pp. 379–386, 1993. View at Google Scholar
  18. H. S. Jung and R. Sakai, β€œDerivatives of orthonormal polynomials and coefficients of Hermite-Fejér interpolation polynomials with exponential-type weights,” Journal of Inequalities and Applications, vol. 2010, Article ID 816363, 29 pages, 2010. View at Publisher Β· View at Google Scholar
  19. H. S. Jung and R. Sakai, β€œOrthonormal polynomials with exponential-type weights,” Journal of Approximation Theory, vol. 152, no. 2, pp. 215–238, 2008. View at Publisher Β· View at Google Scholar
  20. H. S. Jung and R. Sakai, β€œDerivatives of integrating functions for orthonormal polynomials with exponential-type weights,” Journal of Inequalities and Applications, vol. 2009, Article ID 528454, 22 pages, 2009. View at Publisher Β· View at Google Scholar
  21. D. S. Lubinsky, β€œA survey of weighted polynomial approximation with exponential weights,” Surveys in Approximation Theory, vol. 3, pp. 1–105, 2007. View at Google Scholar
  22. T. J. Rivlin, An Introduction to the Approximation of Functions, Dover, New York, NY, USA, 1981.